# SDR AALA990884

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK IN FUSE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT.  INSTALLED DOUBLER PER BSB 727-53-0198 PAGE 32, FIG 4 DETAIL IV.  (M)
